File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Pečarić-Rajić-Dragomir-type inequalities in normed linear spaces

TitleOn Pečarić-Rajić-Dragomir-type inequalities in normed linear spaces
Authors
Issue Date2009
PublisherSpringerOpen. The Journal's web site is located at http://www.journalofinequalitiesandapplications.com
Citation
Journal Of Inequalities And Applications, 2009, v. 2009, article no. 137301 How to Cite?
AbstractWe establish some generalizations of the recent Peari-Raji-Dragomir-type inequalities by providing upper and lower bounds for the norm of a linear combination of elements in a normed linear space. Our results provide new estimates on inequalities of this type. Copyright © 2009 Zhao Changjian et al.
Persistent Identifierhttp://hdl.handle.net/10722/75193
ISSN
2010 Impact Factor: 0.879
2015 SCImago Journal Rankings: 0.478
ISI Accession Number ID
Funding AgencyGrant Number
National Natural Sciences Foundation of China10971205
Research Grants Council of the Hong Kong SAR, ChinaHKU7016/07P
Funding Information:

The first author's work is supported by the National Natural Sciences Foundation of China (10971205). The third author's work is partially supported by the Research Grants Council of the Hong Kong SAR, China (Project no. HKU7016/07P).

References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorChangjian, Zen_HK
dc.contributor.authorChen, CJen_HK
dc.date.accessioned2010-09-06T07:08:50Z-
dc.date.available2010-09-06T07:08:50Z-
dc.date.issued2009en_HK
dc.identifier.citationJournal Of Inequalities And Applications, 2009, v. 2009, article no. 137301en_HK
dc.identifier.issn1025-5834en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75193-
dc.description.abstractWe establish some generalizations of the recent Peari-Raji-Dragomir-type inequalities by providing upper and lower bounds for the norm of a linear combination of elements in a normed linear space. Our results provide new estimates on inequalities of this type. Copyright © 2009 Zhao Changjian et al.en_HK
dc.languageengen_HK
dc.publisherSpringerOpen. The Journal's web site is located at http://www.journalofinequalitiesandapplications.comen_HK
dc.relation.ispartofJournal of Inequalities and Applicationsen_HK
dc.titleOn Pečarić-Rajić-Dragomir-type inequalities in normed linear spacesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1025-5834&volume=2009 Art ID 137301&spage=7 pages&epage=&date=2009&atitle=On+Pecaric-Rajic-Dragomir-Type+Inequalities+in+Normed+Linear+Spacesen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1155/2009/137301en_HK
dc.identifier.scopuseid_2-s2.0-73449131154en_HK
dc.identifier.hkuros168922en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-73449131154&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume2009en_HK
dc.identifier.spagearticle no. 137301-
dc.identifier.epagearticle no. 137301-
dc.identifier.isiWOS:000273326600001-
dc.publisher.placeGermanyen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridChangjian, Z=23983978000en_HK
dc.identifier.scopusauthoridChen, CJ=8870502400en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats